# SDR AALA20111128MIA01

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 53,643 hours, 18,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DIRECTIONAL SIGN (ARROW) LOCATED ON FORWARD FACING BULKHEAD OF RIGHT AFT LAVATORY IS INOPERATIVE.  REPAIRED WIRE AT LIGHT ASSEMBLY CONNECTOR.  OPS CHECK NORMAL.
